| Catalog Number |
UNK KNEE TIBIAL INSERT LCS |
| Medical Device Problem Codes |
Naturally Worn (2988); Unintended Movement (3026)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Unspecified Tissue Injury (4559)
| Date of Event |
08/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d6a: date of implant was an unknown date in 2001.D6, h4: the information provided regarding the manufacturing date and implantation date are identified to be conflicting.Continued follow-up is being conducted and any additional information received will be reported.
Event or Problem Description
It was reported that the patient experienced lcs poly dislocation and change.There was no infection.Surgeon replaced 10mm poly with 17.5mm poly.It was further reported that the poly had spun out for both knees, and both polys were replaced.The surgeon's opinion was that there was loosening of the patient's collateral ligaments over time, giving the poly space to spin out.Surgeon was unsure whether a fall or movement was involved as well, but considered patient factors to be involved.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, h6 (medical device problem code).Corrected: d1, d2a, d4 (catalog).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
In the event description mentioned as replaced 10mm poly with 17.5mm poly, but the impacted product added as 129405417 (17.5mm).Could you please provide size 10mm details ( product code and lot number of both left and right)."hi there, sorry due to the wear on the removed products, they didn¿t have the lot numbers or item codes on them.I¿m very unsure of the item code i¿m sorry as it¿s such an old item i don¿t have access to legacy codes.Sorry about that".
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.